MAUDE Adverse Event Report: Medtronic Dominicana ESSENCE EMG TUBE NIMEID080 5PK 8MM CE; STIMULATOR, NERVE

Medtronic Dominicana ESSENCE EMG TUBE NIMEID080 5PK 8MM CE; STIMULATOR, NERVE
Model Number NIMEID080
Medical Device Problem Code Inappropriate Audible Prompt/Feedback (2280)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Malfunction

Brand Name
ESSENCE EMG TUBE NIMEID080 5PK 8MM CE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
Medtronic Dominicana
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
Medtronic Dominicana
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
+1(763)526-5677
MDR Report Key50231734
Report Number9612501-2026-02244
Device Sequence Number10261692
Product Code ETN
UDI-Device Identifier00763000821814
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K251672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIMEID080
Device Catalogue NumberNIMEID080
Device Lot Number2025090036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/13/2026
Date Device Manufactured09/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown